Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 514631, 8 pages
http://dx.doi.org/10.1155/2014/514631
Research Article

Stability of Nonlinear Fractional Neutral Differential Difference Systems

1School of Mathematics, Hefei University of Technology, Hefei 230009, China
2School of Mathematical Sciences, Anhui University, Hefei 230039, China

Received 30 October 2013; Accepted 29 June 2014; Published 14 July 2014

Academic Editor: Zhen Jin

Copyright © 2014 Kewei Liu and Wei Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the stability of a class of nonlinear fractional neutral differential difference systems equipped with the Caputo derivative. We extend Lyapunov-Krasovskii theorem for the nonlinear fractional neutral systems. Conditions of stability and instability are obtained for the nonlinear fractional neutral systems.